# SDR REXA2018101800966

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 9,950 hours, 6,939 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: L118104227
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE FROM KTYS AT V, STRONG SWEET SMELL IN COCKPIT FOLLOWED BY ELECTRICAL BURNING SMELL. SOON AFTER DEPARTURE ODORS DISSIPATED BUT RETURNED BRIEFLY WITH CHANGES TO THROTTLE POSITION. SMELL WAS ONLY NOTED IN THE COCKPIT, NO ODORS NOTED IN THE CABIN. NO MESSAGES POSTED TO THE EICAS, ALL CIRCUIT BREAKERS ARE IN. R&R GALLEY/LAV EXHAUST FAN IAW AMM 21-23-93. OPS CHECKS NORMAL.
